REAL

Strongly formal Weierstrass non-integrability for polynomial differential systems in C2

Giné, Jaume and Llibre, Jaume (2020) Strongly formal Weierstrass non-integrability for polynomial differential systems in C2. Electronic Journal of Qualitative Theory of Differential Equations, 2020 (1). pp. 1-16. ISSN 1417-3875

[img]
Preview
Text
p7339.pdf

Download (451kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 31 Jan 2020 19:49
Last Modified: 21 Mar 2022 15:05
URI: http://real.mtak.hu/id/eprint/105984

Actions (login required)

Edit Item Edit Item